Alert archive / Nebraska / Flash Flood Warnings in 2005
Flash Flood Warning 8, NWS Hastings, NE
NWS Hastings, NE issued this flash flood warning at May 11, 2005, 8:34 PM CDT for 24 counties in Nebraska. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 11, 2005, 8:34 PM CDT (01:34 UTC)
- Expired
- May 12, 2005, 2:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS Hastings, NE
- Area
- Counties, with a storm outline in the text
All 24 counties
Adams County, NE, Buffalo County, NE, Clay County, NE, Dawson County, NE, Fillmore County, NE, Franklin County, NE, Furnas County, NE, Gosper County, NE, Greeley County, NE, Hall County, NE, Hamilton County, NE, Harlan County, NE, Howard County, NE, Kearney County, NE, Merrick County, NE, Nance County, NE, Nuckolls County, NE, Phelps County, NE, Polk County, NE, Sherman County, NE, Thayer County, NE, Valley County, NE, Webster County, NE, York County, NE
The radar
The Grand Island radar (KUEX), 80 km from the middle of the area, began a volume at 01:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.6 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -342 J/kg
- Mixed-layer LCL
- 607 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 214 m²/s²
- 0-3 km storm-relative helicity
- 321 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KGID 120139
FFWGID
NEC001-019-035-047-059-061-065-073-077-079-081-083-093-099-121-125-
129-137-143-163-169-175-181-185-120730-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
834 PM CDT WED MAY 11 2005
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
GREELEY COUNTY
HOWARD COUNTY
MERRICK COUNTY
NANCE COUNTY
SHERMAN COUNTY
VALLEY COUNTY
POLK COUNTY
YORK COUNTY
ADAMS COUNTY
BUFFALO COUNTY
CLAY COUNTY
DAWSON COUNTY
FILLMORE COUNTY
FRANKLIN COUNTY
FURNAS COUNTY
GOSPER COUNTY
HALL COUNTY
HAMILTON COUNTY
HARLAN COUNTY
KEARNEY COUNTY
NUCKOLLS COUNTY
PHELPS COUNTY
THAYER COUNTY
WEBSTER COUNTY
* UNTIL 230 AM CDT
* AT 830 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS CONTINUE TO
DEVELOP AND SPREAD NORTH OVER NEBRASKA. PERIODS OF TORRENTIAL
RAINFALL WILL PERSIST THROUGH THE NIGHT AND FLASH FLOODING IS
LIKELY.
THE PUBLIC REPORTED FLASH FLOODING THROUGHOUT SOUTH CENTRAL
NEBRASKA. MANY ROADS AND HIGHWAYS HAVE BEEN FLOODED AND MANY
AGRICULTURAL FIELDS HAVE STANDING WATER.
THIS WARNING WILL REPLACE ALL FLASH FLOOD WARNINGS PREVIOUSLY
ISSUED.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY...AND YOU MAY BE SWEPT AWAY. VEHICLES CAUGHT IN RISING WATER
SHOULD BE ABANDONED QUICKLY. MOVE TO HIGHER GROUND.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED ACT
QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY
IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IS
IMMINENT. MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT
ATTEMPT TO CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS
THE ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL
ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND.
LAT...LON 4001 10017 4033 10018 4033 10010 4046 9997
4069 9996 4071 10020 4104 10020 4104 9921
4174 9919 4174 9828 4147 9827 4152 9772
4140 9770 4139 9760 4133 9759 4140 9737
4001 9737
&
$$
LEWIS
NNNN1 follow-up statement
000
WGUS73 KGID 120732
FFSGID
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
229 AM CDT THU MAY 12 2005
NEC001-019-035-047-059-061-065-073-077-079-081-083-093-099-121-125-
129-137-143-163-169-175-181-185-120739-
GREELEY NE-VALLEY NE-NANCE NE-POLK NE-SHERMAN NE-HOWARD NE-
HAMILTON NE-BUFFALO NE-DAWSON NE-YORK NE-HALL NE-ADAMS NE-CLAY NE-
FILLMORE NE-GOSPER NE-KEARNEY NE-PHELPS NE-THAYER NE-FRANKLIN NE-
WEBSTER NE-NUCKOLLS NE-HARLAN NE-FURNAS NE-MERRICK NE-
229 AM CDT THU MAY 12 2005
...THE FLASH FLOOD WARNING FOR MERRICK...FURNAS...HARLAN...
NUCKOLLS...WEBSTER...FRANKLIN...THAYER...PHELPS...KEARNEY...GOSPER...
FILLMORE...CLAY...ADAMS...HALL...YORK...DAWSON...BUFFALO...
HAMILTON...HOWARD...SHERMAN...POLK...NANCE...VALLEY AND GREELEY
COUNTIES EXPIRES AT 230 AM CDT...
THE FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER...THIS
WARNING WILL BE REPLACED BY FLOOD WARNINGS FOR THE FOLLOWING
COUNTIES IN SOUTH CENTRAL NEBRASKA...
ADAMS
FILLMORE
HAMILTON
KEARNEY
MERRICK
YORK
THE FOLLOWING COUNTIES IN SOUTH CENTRAL NEBRASKA ARE STILL UNDER A
FLOOD WARNING UNTIL 7 PM THURSDAY...
BUFFALO
DAWSON
HALL
LAT...LON 4001 10017 4033 10018 4033 10010 4046 9997
4069 9996 4071 10020 4104 10020 4104 9921
4174 9919 4174 9828 4147 9827 4152 9772
4140 9770 4139 9760 4133 9759 4140 9737
4001 9737
$$
HEINLEINWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this flash flood warning went out at May 11, 2:10 PM CDT, 6 hours 24 minutes earlier.
Area forecast discussion, May 11, 2:10 PM CDT, 6 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE ...COR LONG TERM DAYS... 210 PM CDT WED MAY 11 2005 .SHORT TERM...PARAMETERS COMING TOGETHER FOR WELL ADVERTISED SEVERE WEATHER EVENING. CONVECTION TO OUR EAST SENDING OUTFLOW TO THE WEST...SURFACE FRONT OVER THE CENTRAL CWFA... AND INCREASING CONVERGENCE SETTING UP OVER NORTH CENTRAL KANSAS IN MODERATE TO VERY UNSTABLE AIRMASS. UPPER SUPPORT TO THE WEST ALREADY KICKING ELEVATED THUNDERSTORMS IN FAR SOUTHWEST NEBRASKA. ANTICIPATE RAPIDLY INCREASING COVERAGE BY LATE AFTERNOON FROM SOUTH TO NORTH...AND THUNDERSTORM NEAR THE BOUNDARY INTERSECTIONS COULD BE TORNADIC. THIS SEEMS TO FAVOR THE SOUTHERN TWO TIER OF NEBRASKA COUNTIES...AND NORTH CENTRAL KANSAS. SEVERE WEATHER EXPECTED WELL INTO THE EVENING...BEFORE SYSTEM ROLLS EAST WITH POTENTIAL FOR SOME HEAVY RAIN. WITH THE EXCEPTION OF A COUPLE OF SPOTS...MOST OF THE CWFA HAS BEEN DRY IN RECENT WEEKS AND COULD TAKE SOME SUBSTANTIAL RAIN. WILL LET SHORT FUSE SITUATION DICTATE HYDROLOGIC ASPECTS AT THIS TIME. LOOKING INTO THURSDAY...EXPECT ONGOING CONVECTION TO BE WORKING ACROSS MOST OF THE EASTERN CWFA IN THE MORNING...AND INCREASED POPS JUST A BIT. QUESTION IS WEATHER ANY CLEARING RESULTS...AND WHILE SOME MAY BRIEFLY OCCUR IN SUBSIDENT WAKE...LIKELY TO REFILL WITH STRATOCU. TEMPERATURES WILL BE MUCH COOLER SOUTHEAST CWFA AS FRONT SHOULD GET SHOVED SOUTHEAST OF THE CWFA. EXPECT MAIN CONVECTION ACTIVITY THURSDAY EVENING TO BE JUST SOUTHEAST OF THE CWFA. LEFT SMALL POPS NEAR FRONT JUST IN CASE. .LONG TERM...00Z FRIDAY THROUGH WEDNESDAY...ANOTHER IN A SERIES OF SHORT WAVES MOVE ACROSS THE AREA THURSDAY NIGHT AND FRIDAY...AND THE MAIN UPPER LEVEL TROUGH MOVES THROUGH LATE FRIDAY. THIS WILL CONTINUE A CHANCE OF SHOWERS OR THUNDERSTORMS IN THE AREA INTO FRIDAY. THE SURFACE FRONT ASSOCIATED WITH THIS SYSTEM HANGS UP JUST TO THE SOUTH OF THE FORECAST AREA. IF THIS WERE TO HANG UP FURTHER NORTH...THEN THERE WOULD BE A GREATER CHANCE OF PRECIPITATION. THE GFS IS FURTHER NORTH WITH THIS SYSTEM THAN THE NAM. AN UPPER RIDGE TRIES TO BUILD INTO THE REGION WITH A SURFACE HIGH PRESSURE. THIS SHOULD HELP TO CLEAR THE SKIES OUT AND BRING AN END TO THE PRECIPITATION. DRY CONDITIONS WILL PERSIST THROUGH THE WEEKEND AND EVEN INTO EARLY NEXT WEEK. ANOTHER LOW PRESSURE SYSTEM MOVES INTO THE REGION LATE MONDAY. THE SURFACE LOW IS SLOW TO MOVE INTO THE FORECAST AREA. KEPT SOME LOW POPS IN FOR TUESDAY AND TUESDAY NIGHT AS THE LOW SLOWLY MOVES ACROSS THE FORECAST AREA. THE LOW WEAKENS ON WEDNESDAY THEN STRENGTHENS AGAIN LATE THURSDAY. WILL KEEP WEDNESDAY AND THURSDAY DRY UNTIL THE LOCATION OF THE SURFACE FRONT IS A LITTLE MORE DEFINITE ON THURSDAY. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && MORITZ/WESELY/JCB
Hazardous weather outlook, May 11, 12:00 PM CDT, 8 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 1200 PM CDT WED MAY 11 2005 KSZ005>007-017>019-121200- JEWELL-MITCHELL-OSBORNE-PHILLIPS-ROOKS-SMITH- 1200 PM CDT WED MAY 11 2005 ...OUTBREAK OF SEVERE WEATHER EXPECTED TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP BETWEEN 1 AND 4 PM THIS AFTERNOON. ANY THUNDERSTORM WHICH DOES DEVELOP WILL QUICKLY BECOME SEVERE...AND WILL HAVE THE POTENTIAL TO PRODUCE LARGE HAIL... DAMAGING WINDS...AND TORNADOES. A COUPLE OF STRONG...LONGER TRACK TORNADOES ARE POSSIBLE...ESPECIALLY THROUGH THE EARLY EVENING HOURS. IN GENERAL...THE STORMS SHOULD MOVE TO THE NORTHEAST IN DIRECTION. THE THUNDERSTORMS MAY CONTINUE INTO THE OVERNIGHT HOURS...WITH SOME LOCALLY HEAVY RAINFALL IN EXCESS OF 2 INCHES POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORM CHANCES WILL CONTINUE THROUGH EARLY FRIDAY...HOWEVER WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER ACTIVATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING. SPOTTERS AND EMERGENCY MANAGEMENT SHOULD BE READY FOR RAPID DEPLOYMENT AT ANY TIME. NEZ039>041-046>049-060>064-072>077-082>087-121200- ADAMS-BUFFALO-CLAY-DAWSON-FILLMORE-FRANKLIN-FURNAS-GOSPER-GREELEY- HALL-HAMILTON-HARLAN-HOWARD-KEARNEY-MERRICK-NANCE-NUCKOLLS-PHELPS- POLK-SHERMAN-THAYER-VALLEY-WEBSTER-YORK- 1200 PM CDT WED MAY 11 2005 ...MODERATE RISK FOR SOUTHERN NEBRASKA THIS AFTERNOON AND TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP BY 4 PM THIS AFTERNOON... ESPECIALLY ACROSS AREAS SOUTH OF INTERSTATE 80. THESE STORMS WILL MOVE NORTHEAST. CONDITIONS ARE FAVORABLE FOR ANY THUNDERSTORM LATE THIS AFTERNOON AND EVENING TO BE SEVERE...WITH LARGE HAIL AND DAMAGING WINDS. TORNADOES ARE POSSIBLE THROUGH THE EARLY EVENING...ESPECIALLY SOUTH OF A YORK...TO HASTINGS TO ALMA LINE. TO THE NORTH...THE HAIL AND WIND THREAT IS MOST PROMINENT. THE THUNDERSTORMS WILL CONTINUE OVERNIGHT...WITH HEAVY RAIN IN EXCESS OF 2 INCHES POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORM CHANCES WILL CONTINUE THROUGH EARLY FRIDAY...HOWEVER WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER ACTIVATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING... ESPECIALLY ALONG AND SOUTH OF INTERSTATE 80. SPOTTER GROUPS AND EMERGENCY MANAGEMENT SHOULD READY FOR RAPID DEPLOYMENT AT ANY TIME THE REST OF TODAY. NOAA/NWS/MORITZ/WESELY/BERG
In the hours before
Local storm report, May 11, 7:52 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
752 PM CDT WED MAY 11 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0751 PM FLASH FLOOD WOOD RIVER 40.82N 98.60W
05/11/2005 HALL NE AMATEUR RADIO
REPORTS OF WATER TO THE DEPTH OF GRILLS ON AN AUTOMOBILE.
ROADS IMPASSABLE.
&&
LEWISLocal storm report, May 11, 8:07 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
807 PM CDT WED MAY 11 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0757 PM FUNNEL CLOUD ODESSA 40.70N 99.26W
05/11/2005 BUFFALO NE BROADCAST MEDIA
REPORT OF FUNNEL CLOUD NORTH OF I-80 AT ODESSA
&&
LEWISLocal storm report, May 11, 8:08 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
808 PM CDT WED MAY 11 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0808 PM HAIL PROSSER 40.69N 98.58W
05/11/2005 1.00 INCH ADAMS NE EMERGENCY MNGR
&&
LEWISLocal storm report, May 11, 8:09 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HASTINGS NE
809 PM CDT WED MAY 11 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM FLASH FLOOD LEXINGTON 40.78N 99.74W
05/11/2005 DAWSON NE LAW ENFORCEMENT
STREET FLOODING REPORTED IN LEXINGTON
0700 PM TSTM WND DMG 6 W LEXINGTON 40.78N 99.86W
05/11/2005 DAWSON NE LAW ENFORCEMENT
ROOF OFF A TRAILER AT JOHNSON LAKE.
0709 PM FLASH FLOOD LEXINGTON 40.78N 99.74W
05/11/2005 DAWSON NE LAW ENFORCEMENT
MANY STREETS IN LEXINGTON ARE IMPASSABLE.
0712 PM HAIL 7 N BERTRAND 40.63N 99.63W
05/11/2005 1.75 INCH PHELPS NE AMATEUR RADIO
0715 PM HAIL ELM CREEK 40.72N 99.38W
05/11/2005 1.50 INCH BUFFALO NE TRAINED SPOTTER
A LITTLE BIT OF HAIL AND SOME FLOODING IN THE STREETS.
EXCESSIVE WINDS AND RAIN.
0719 PM HAIL ELM CREEK 40.72N 99.38W
05/11/2005 1.00 INCH BUFFALO NE PUBLIC
QUARTER SIZE HAIL AND STRONG WINDS IN ELM CREEK...PUBLIC
REPORT
0724 PM HEAVY RAIN LEXINGTON 40.78N 99.74W
05/11/2005 2.19 INCH DAWSON NE AMATEUR RADIO
MINOR STREET FLOODING IN TOWN.
0727 PM TSTM WND GST 1 NE ELM CREEK 40.73N 99.36W
05/11/2005 60 MPH BUFFALO NE PUBLIC
PUBLIC REPORTS OF 60 TO 70 MPH WINDS ALONG WITH GOLF
BALL SIZED HAIL AND NEAR ZERO VISIBILITIES.
0735 PM HAIL 6 NW AMHERST 40.90N 99.35W
05/11/2005 1.75 INCH BUFFALO NE AMATEUR RADIO
COVERING THE GROUND. 3RD HAILSTORM IN 20 MINUTES. MOST
HAIL BETWEEN DIME AND GOLFBALL SIZE
0751 PM FLASH FLOOD WOOD RIVER 40.82N 98.60W
05/11/2005 HALL NE AMATEUR RADIO
REPORTS OF WATER TO THE DEPTH OF GRILLS ON AN AUTOMOBILE.
ROADS IMPASSABLE.
0757 PM FUNNEL CLOUD ODESSA 40.70N 99.26W
05/11/2005 BUFFALO NE BROADCAST MEDIA
REPORT OF FUNNEL CLOUD NORTH OF I-80 AT ODESSA
0808 PM HAIL PROSSER 40.69N 98.58W
05/11/2005 1.00 INCH ADAMS NE EMERGENCY MNGR
&&
LEWISLocal storm report, May 11, 8:19 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
819 PM CDT WED MAY 11 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM FLOOD MILLER 40.93N 99.39W
05/11/2005 BUFFALO NE EMERGENCY MNGR
HIGHWAY 40 2 MILE EAST OF MILLER...WASHED OUT. SOME
VEHICLES INVOLVED IN THE FLOODING.
0810 PM FLOOD ALDA 40.86N 98.47W
05/11/2005 HALL NE TRAINED SPOTTER
STANDING WATER IN MANY FIELDS ALONG HIGHWAY 30 BETWEEN
ALDA AND WOOD RIVER. NO WIND DAMAGE. HEAVY RAIN AND SMALL
HAIL.
&&
LEWISLocal storm report, May 11, 8:29 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
829 PM CDT WED MAY 11 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM FLOOD MILLER 40.93N 99.39W
05/11/2005 BUFFALO NE BROADCAST MEDIA
HIGHWAY WASHED OUT BETWEEN MILLER AND AMHERST.
0825 PM HAIL 1 SW GRAND ISLAND 40.91N 98.38W
05/11/2005 1.00 INCH HALL NE TRAINED SPOTTER
NICKEL TO QUARTER SIZED HAIL. HEAVY RAIN.
0828 PM TSTM WND GST 5 S GRAND ISLAND 40.85N 98.37W
05/11/2005 60 MPH HALL NE PUBLIC
&&
LEWISThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 7:07 PM CDT | Severe Thunderstorm Warning | GID | Hall | 53 min |
| May 11, 7:15 PM CDT | Flash Flood Warning | GID | Merrick | 3 hr |
| May 11, 7:16 PM CDT | Severe Thunderstorm Warning | GID | Dawson | 45 min |
| May 11, 7:19 PM CDT | Flash Flood Warning | GID | Dawson | 3 hr |
| May 11, 7:43 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Sherman | 62 min |
| May 11, 7:44 PM CDT | Severe Thunderstorm Warning | GID | Nuckolls | 44 min |
| May 11, 7:51 PM CDT | Severe Thunderstorm Warning | GID | Merrick | 24 min |
| May 11, 7:56 PM CDT | Severe Thunderstorm Warning | GID | Hall | 64 min |
| May 11, 8:08 PM CDT | Severe Thunderstorm Warning | GID | Kearney | 67 min |
| May 11, 8:11 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Harlan | 64 min |
| May 11, 8:20 PM CDT | Flash Flood Warning | GID | Buffalo | 4 hr |
| May 11, 8:35 PM CDT | Severe Thunderstorm Warning | GID | Hamilton, Merrick | 43 min |
| May 11, 8:39 PM CDT | Severe Thunderstorm Warning | GID | Fillmore | 66 min |
| May 11, 8:42 PM CDT | Severe Thunderstorm Warning | GID | Sherman | 34 min |
| May 11, 9:13 PM CDT | Severe Thunderstorm Warning | GID | Buffalo | 62 min |
| May 11, 9:15 PM CDT | Severe Thunderstorm Warning | GID | Kearney | 63 min |
| May 11, 9:28 PM CDT | Severe Thunderstorm Warning | GID | York | 62 min |
| May 11, 9:31 PM CDT | Severe Thunderstorm Warning | GID | Adams | 13 min |
| May 11, 9:42 PM CDT | Severe Thunderstorm Warning | GID | Fillmore | 63 min |
| May 11, 9:55 PM CDT | Severe Thunderstorm Warning | GID | Adams | 65 min |
| May 11, 10:02 PM CDT | Severe Thunderstorm Warning | GID | Hall | 58 min |
| May 11, 10:15 PM CDT | Severe Thunderstorm Warning | GID | Buffalo | 60 min |
| May 11, 10:28 PM CDT | Severe Thunderstorm Warning | GID | York | 54 min |
| May 11, 10:34 PM CDT | Severe Thunderstorm Warning | GID | Gosper | 56 min |
| May 11, 10:38 PM CDT | Severe Thunderstorm Warning | GID | Dawson | 55 min |
| May 11, 10:39 PM CDT | Severe Thunderstorm Warning | GID | Fillmore | 66 min |
| May 11, 10:44 PM CDT | Severe Thunderstorm Warning | GID | Hamilton | 61 min |
| May 11, 10:45 PM CDT | Severe Thunderstorm Warning | GID | Furnas | 60 min |
| May 11, 10:49 PM CDT | Severe Thunderstorm Warning | GID | Kearney | 47 min |
| May 11, 10:56 PM CDT | Severe Thunderstorm Warning | GID | Adams, Hall | 64 min |
| May 11, 11:03 PM CDT | Severe Thunderstorm Warning | GID | Merrick | 57 min |
| May 11, 11:13 PM CDT | Severe Thunderstorm Warning | GID | Buffalo | 62 min |
| May 11, 11:25 PM CDT | Severe Thunderstorm Warning | GID | Gosper, Harlan, Phelps | 65 min |
| May 11, 11:40 PM CDT | Severe Thunderstorm Warning | GID | Fillmore | 22 min |
| May 11, 11:56 PM CDT | Severe Thunderstorm Warning | GID | Adams, Hall | 64 min |
| May 12, 12:10 AM CDT | Severe Thunderstorm Warning | GID | Buffalo | 32 min |
| May 12, 12:23 AM CDT | Severe Thunderstorm Warning | GID | Howard | 28 min |
| May 12, 12:32 AM CDT | Severe Thunderstorm Warning | GID | Hamilton | 58 min |
| May 12, 12:59 AM CDT | Severe Thunderstorm Warning | GID | Buffalo, Dawson | 15 min |
| May 12, 1:10 AM CDT | Severe Thunderstorm Warning | GID | Merrick, Polk | 29 min |
| May 12, 1:11 AM CDT | Severe Thunderstorm Warning | GID | Webster | 18 min |
| May 12, 1:31 AM CDT | Severe Thunderstorm Warning | GID | Clay, Nuckolls | 31 min |
| May 12, 1:45 AM CDT | Severe Thunderstorm Warning | GID | Franklin, Webster | 30 min |
| May 12, 1:51 AM CDT | Severe Thunderstorm Warning | GID | York | 40 min |
Nearby
Flash Flood Warnings in Nebraska, 2005Every flash flood warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.